# SDR DXTA2014071405817

- Difficulty date: June 19, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600789
- Aircraft time: 4,340 hours, 3,524 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS CRACKED RIB IN THE INBD FLAP WELL WS 79.06.  REPAIRED LT WING RIB IN THE INBD FLAP WELL AT WS 79.06 IAW ERO-585141-2 INSPECTED 6.  ACCOMPLISHED EDDY CURRENT INSPECTION OF LT WING TE RIB AT WS 79.06 IAW NDI MANUAL PART-6-20-00-02 IAW ERO-585141-2 NO ADDITIONAL DEFECTS NOTED IN THE AREA OF REPAIR AT THIS TIME.  NDI ACCOMPLISHED CRS 2TJR420B ON WORK ORDER 20936.
